# SDR ASAA2019040318868

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,399 hours, 13,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON INITIAL CLIMB FROM OMA. TURNED OFF RECIRC FANS, SMELL WENT AWAY. KEPT FANS OFF. GROUNDED - YES. ACCOMPLISHED F.I.M TASK 21-00 TASK 804. REMOVED AND REPLACED RECIRCULATION AIR FILTERS REF. AMM 21-25-01. FILTERS FOUND VERY DIRTY. PERFORMED OPERATIONAL TEST OF RECIRCULATION SYSTEM REF. AMM 21-25-00-710-802-002. OPS TEST GOOD. NO ODORS OR DIRTY SOCK SMELL NOTED. OK FOR SERVICE.
